Program Schedule

This session schedule is not final; content is subject to change.

 

Wednesday, October 23

Welcome Reception
Location TBD
6:00pm8:00pm
7:00pm9:00pm

Thursday, October 24

Yoga
Instructor:
Location:
7:00am8:00am
Registration
Location:
8:00am9:30am
Buffet
Location:
8:30am9:30am
General Session
Speaker:
Location:
9:30am11:00am
Break
30 Minutes
11:00am11:30am
Stigma and Drug Use: From Sinner to Criminal to Sick to Human?
Location: Governor’s Square 12
Speakers:
11:30am1:00pm
11:30am1:00pm
11:30am1:00pm
Crisis in the Criminal Justice System
Location: Plaza F
Speakers:
11:30am1:00pm
11:30am1:00pm
11:30am1:00pm
Lunch
On your own
1:00pm2:30pm
2:30pm4:00pm
2:30pm4:00pm
Medical Marijuana: What Comes Next?
Location: Plaza E
Speakers:
2:30pm4:00pm
Fundraising Tips from the Field (That’s What I Want)
Location: Governor’s Square 12
Speakers:
2:30pm4:00pm
Break
Snacks will be provided
4:00pm4:30pm
The War on Drugs: A War on Migrants
Location: Governor’s Square 14
Speakers:
4:30pm6:00pm
Which States Will Legalize Next?
Location: Plaza E
Speakers:
4:30pm6:00pm
Healthcare Reform 101 - ACA for Advocates
Location: Governor’s Square 12
Speakers:
4:30pm6:00pm
What Do Psychedelics Have to Do With Drug Policy Reform?
Location: Governor’s Square 15
Speakers:
4:30pm6:00pm

Friday, October 25

Yoga
Instructor:
Location:
7:00am8:00am
Buffet
Location:
8:30am9:30am
9:30am11:00am
9:30am11:00am
9:30am11:00am
9:30am11:00am
9:30am11:00am
Lunch
On your own
11:00am12:15pm
Feature Plenary
Location:
Speaker:
12:15pm1:30pm
Break
30 Minutes
1:30pm2:00pm
2:00pm3:30pm
2:00pm3:30pm
2:00pm3:30pm
What Can Psychedelics Teach Us About Drug Misuse and Addiction?
Location: Governor’s Square 15
Speakers:
2:00pm3:30pm
From Victims to Advocates: Parents Against the Drug War
Location: Governor’s Square 14
Speakers:
2:00pm3:30pm
Break
30 Minutes
3:30pm4:00pm
Tips for Marijuana Legalization Campaigns
Location: Plaza E
Speakers:
4:00pm5:30pm
4:00pm5:30pm
How to Engage and Utilize the Ever-Changing Media World
Location: Governor’s Square 15
Speakers:
4:00pm5:30pm
Is the Drug War Blocking the Best PTSD Treatments?
Location: Governor’s Square 14
Speakers:
4:00pm5:30pm

Saturday, October 26

Yoga
Instructor:
Location:
7:30am8:30am
Buffet
Location:
9:00am10:00am
10:00am11:30am
The Future of Psychedelic Research: What's Next?
Location: Governor’s Square 15
Speakers:
10:00am11:30am
10:00am11:30am
10:00am11:30am
10:00am11:30am
Break
15 Minutes
11:30am11:45am
The Science of Psychedelics: Why Do They Do What They Do?
Location: Governor’s Square 15
Speakers:
11:45am1:15pm
Working with Researchers
Location: Plaza D
Speakers:
11:45am1:15pm
11:45am1:15pm
Lunch
On your own
1:15pm3:00pm
3:00pm4:30pm
How to Stop Using Drugs: What Works and Why?
Location: Governor’s Square 14
Speakers:
3:00pm4:30pm
What Happens Next With Marijuana?
Location: Plaza E
Speakers:
3:00pm4:30pm
3:00pm4:30pm
Break
30 Minutes
4:30pm5:00pm
Closing Plenary
Location:
5:00pm6:00pm
Awards Ceremony
Location:
8:00pm10:30pm